3 doctors weighed in:

Took too much cellcept, (mycophenolate mofetil) do I need an antidote?

3 doctors weighed in
Dr. W. James Chon
Internal Medicine - Nephrology & Dialysis

In brief: Contact MD

There is no antidote for CellCept (mycophenolate mofetil).
It is an immunosuppressant and it can cause adverse effects such as bone marrow suppression, diarrhea, nausea/vomiting. Please contact your prescribing physician and make an appointment.

In brief: Contact MD

There is no antidote for CellCept (mycophenolate mofetil).
It is an immunosuppressant and it can cause adverse effects such as bone marrow suppression, diarrhea, nausea/vomiting. Please contact your prescribing physician and make an appointment.
Dr. W. James Chon
Dr. W. James Chon
Thank
Dr. Michael Laccheo
Internal Medicine - Rheumatology

In brief: Call your doctor

Not necessarily, but you need to call your doctor, right now.

In brief: Call your doctor

Not necessarily, but you need to call your doctor, right now.
Dr. Michael Laccheo
Dr. Michael Laccheo
Thank
Dr. Steven Rosner
Internal Medicine - Rheumatology

In brief: No

Overdose of CellCept (mycophenolate mofetil) can lead to bone marrow toxicity.
You should monitor your cbc. The drug is excreted in the urine (90%) and stool (10%).

In brief: No

Overdose of CellCept (mycophenolate mofetil) can lead to bone marrow toxicity.
You should monitor your cbc. The drug is excreted in the urine (90%) and stool (10%).
Dr. Steven Rosner
Dr. Steven Rosner
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified,
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors